# SDR DALA13061640178

- Difficulty date: November 11, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 104,491 hours, 15,303 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD DRY BAY INTERIOR WS 344.3 STRINGER 27L FOUND CRACKED APPROX 1.5 INCHES LONG. CRACKED STRINGER REPAIRED IAW ERA 518785-14.
